PROMOTING ACCESS TO AFRICAN RESEARCH

Afrika Statistika

Log in or Register to get access to full text downloads.

Remember me or Register

Journal Homepage Image
The Africa Statistika journal publishes applied and theoretical work researches about probabilities, statistics, operational research, financial mathematics and about the annexes as well. The fundamentals articles will be published in a series A, the applied articles in a series B. Each series will be displayed at least once per year. The articles are written in English or in French and have to be typed out with double spacing on the first side only, with a margin of three centimetres. The articles must not be longer than 12 pages. The invited papers can be longer. Other websites related to this journal: www.jafristat.net

Vol 11, No 1 (2016)

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

A Review on asymptotic normality of sums of associated random variables EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Gane Samb Lo, Harouna Sangare, Cheikhna Hamallah Ndiaye 855-867
Robust estimator of distortion risk premiums for heavy-tailed losses EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Brahim Brahimi, Zoubir Kenioua 869-882
Statistical estimate of the proportional hazard premium of loss under random censoring EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Louiza Soltane, Djamel Meraghni, Abdelhakim Necir 883-899
Statistical properties of the seasonal fractionally integrated separable spatial autoregressive model EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Papa Ousmane Cisse, Abdou Kâ Diongue, Dominique Guegan 901-922
A pseudo Lindley distribution and its application EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Halim Zeghdoudi, Sihem Nedjar 923-932
Association measures and estimation of copula parameters EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Imane Benelmir, Djamel Meraghni 933-942
On misclassication probabilities of linear and quadratic classiers EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Olusola Samuel Makinde 943-953
Robust bayesian analysis of an autoregressive model with exponential innovations EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Lydia Larbi, Hocine Fellag 955-964


ISSN: 2316-090X
AJOL African Journals Online